MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM BALLOON EXPANDABLE VASCULAR COVERED STENT

CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM BALLOON EXPANDABLE VASCULAR COVERED STENT
Model Number LSMU1350716
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided.The device history records are currently under review.The device has been returned for evaluation.The investigation is currently underway.(expiry date: 04/2020).The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during treatment of the celiac artery via right femoral artery access, the stent allegedly dislodged from the balloon during deployment and was unintentionally implanted in the splenic artery.There was no reported patient injury.
 
Additional Manufacturer Narrative
Manufacturing review: the lot number was provided and the lot device history records have been reviewed.The lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the investigation is inconclusive for the reported stent dislodgement issue.The stent was not present on the balloon and the balloon had been inflated.The stent was not returned.It is unknown if patient conditions, procedural or handling techniques contributed to the reported event.The event description states that the lifestream was being used for treatment of the celiac artery.This is off label use of the device.The lifestream stent is intended only in the treatment of atherosclerotic lesions in the common and external iliac arteries.The definitive root cause for the reported stent dislodgement issue could not be determined based upon available information.Labeling review: the ifu for the lifestream product was reviewed for information relevant to the reported event: the event description states that the lifestream was being used for treatment of the celiac artery.This is off label use of the device.The lifestream stent is intended only in the treatment of atherosclerotic lesions in the common and external iliac arteries.
 
Event or Problem Description

Brand Name
LIFESTREAM BALLOON EXPANDABLE VASCULAR COVERED STENT
Common Device Name
BALLOON EXPANDABLE VASCULAR COVERED STENT
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
MDR Report Key9404342
Report Number9616666-2019-00146
Device Sequence Number2450265
Product Code PRL
UDI-Device Identifier05391522081543
UDI-Public(01)05391522081543
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P160024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberLSMU1350716
Device Catalogue NumberLSMU1350716
Device Lot NumberCMBS0155
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2019
Initial Date Received by Manufacturer 11/06/2019
Supplement Date Received by Manufacturer12/11/2019
Initial Report FDA Received Date12/03/2019
Supplement Report FDA Received Date12/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR